website


IBUPROFEN for kids STADA 40 mg / ml oral suspension

STADA Consumer Health Deutschland GmbH

Sale price £24.70 Regular price £30.00

Tax included. Shipping calculated at checkout.

IBUPROFEN for kids STADA ® 40 mg / ml oral suspension

Pack size: 100 ml

Active substance: Ibuprofen.

For use in children weighing 8 kg or more (at least 6 months), adolescents and adults For the short-term symptomatic treatment of mild to moderately severe pain such as headache, toothache or menstrual pain and / or fever. Contains maltitol solution, sodium methyl 4-hydroxybenzoate and sodium propyl 4-hydroxybenzoate.

For IBUPROFEN for kids information on risks and side effects, please read the package insert and ask your doctor or pharmacist.

STADApharm GmbH, Stadastraße 2-18, 61118 Bad Vilbel
Status: October 2012


IBUPROFEN for kids STADA ® 40 mg / ml oral suspension

- For pain and fever
- For children from 6 months
- With dosing syringe
- cherry flavor
- lactose-free

IBUPROFEN for kids STADA juice - for pain and fever
IBUPROFEN for kids STADA juice has a pain-relieving, anti-inflammatory and antipyretic effect. The active ingredient ibuprofen inhibits the enzymes that are responsible for the formation of inflammatory prostaglandins in the organism.

IBUPROFEN for kids STADA juice is used in children weighing 8 kg or more (at least 6 months), adolescents and adults. The dosing syringe makes it easier for you to dose the juice precisely according to age and weight.

Our juice is lactose-free and tastes like cherries.

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!

IBUPROFEN for kids dosage

  • Always take this medicine exactly as described or as your doctor or pharmacist has discussed. Check with your doctor or pharmacist if you are not sure.
  • Unless otherwise prescribed by your doctor, the usual dose is
    • Body weight (age): 8 kg - 9 kg (6 months - 11 months)
      • Single dose: 50 mg ibuprofen (1.25 ml)
      • Maximum daily dose: 200 mg ibuprofen (5 ml)
    • Body weight (age): 10 kg -15 kg (1 year - 3 years)
      • Single dose: 100 mg ibuprofen (2.5 ml)
      • Maximum daily dose: 300 mg ibuprofen (7.5 ml)
    • Body weight (age): 16 kg - 19 kg (4 years - 5 years)
      • Single dose: 150 mg ibuprofen (3.75 ml)
      • Maximum daily dose: 450 mg ibuprofen (11.25 ml)
    • Body weight (age): 20 kg -29 kg (6 years - 9 years)
      • Single dose: 200 mg ibuprofen (5 ml)
      • Maximum daily dose: 600 mg ibuprofen (15 ml)
    • Body weight (age): 30 kg - 39 kg (10 years -11 years)
      • Single dose: 200 mg ibuprofen (5 ml)
      • Maximum daily dose: 800 mg ibuprofen (20 ml)
    • Body weight (age): from 40 kg (adults and adolescents from 12 years)
      • Single dose: 200 - 400 mg ibuprofen (5 -10 ml)
      • Maximum daily dose: 1200 mg ibuprofen (30 ml)
  • In children and adolescents, ibuprofen is dosed based on body weight (body weight), the dosage for a single dose generally being 7-10 mg / kg body weight and the maximum daily dose being 30 mg / kg body weight.
  • If a single dose has been taken, wait at least 6 hours before the next dose.
  • You must not exceed the recommended dosage.
  • Dosage in the elderly
    • No special dose adjustment is required.